Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On optimal alternating direction parameters for singular matrices


Authors: R. B. Kellogg and J. Spanier
Journal: Math. Comp. 19 (1965), 448-452
MSC: Primary 65.66
DOI: https://doi.org/10.1090/S0025-5718-1965-0184442-5
MathSciNet review: 0184442
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0184442-5
Article copyright: © Copyright 1965 American Mathematical Society